Works matching DE "MONOTONE operators"
Results: 2447
Double phase implicit obstacle problems with convection term and multivalued operator.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 4, p. 1013, doi. 10.1142/S0219530523500033
- By:
- Publication type:
- Article
Author index Volume 20 (2022).
- Published in:
- Analysis & Applications, 2022, v. 20, n. 6, p. 1357, doi. 10.1142/S0219530522990019
- Publication type:
- Article
Second-order dynamical systems with penalty terms associated to monotone inclusions.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 5, p. 601, doi. 10.1142/S0219530518500021
- By:
- Publication type:
- Article
BLURRED MAXIMAL CYCLICALLY MONOTONE SETS AND BIPOTENTIALS.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 4, p. 323, doi. 10.1142/S0219530510001667
- By:
- Publication type:
- Article
THE BURNSIDE APPROXIMATION OF GAMMA FUNCTION.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 3, p. 315, doi. 10.1142/S0219530510001643
- By:
- Publication type:
- Article
HIGHLY OSCILLATING BOUNDARIES AND REDUCTION OF DIMENSION:: THE CRITICAL CASE.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 2, p. 137, doi. 10.1142/S0219530507000924
- By:
- Publication type:
- Article
Block-wise construction of tree-like relational features with monotone reducibility and redundancy.
- Published in:
- Machine Learning, 2011, v. 83, n. 2, p. 163, doi. 10.1007/s10994-010-5208-5
- By:
- Publication type:
- Article
Monotonicity properties of operations on generalized topologies.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 4, p. 351, doi. 10.1007/s10474-005-0230-y
- By:
- Publication type:
- Article
On the degree of approximation of continuous functions.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 1/2, p. 105, doi. 10.1023/B:AMHU.0000034365.58203.c7
- By:
- Publication type:
- Article
A New Parallel Algorithm for Solving a Class of Variational Inequalities.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 192, n. 1, p. 1, doi. 10.1007/s10440-024-00665-y
- By:
- Publication type:
- Article
On convergence of iterative methods for maximal correlation problems.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 4, p. 588, doi. 10.1002/nla.2042
- By:
- Publication type:
- Article
On the low rank solution of the Q-weighted nearest correlation matrix problem.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 2, p. 340, doi. 10.1002/nla.2027
- By:
- Publication type:
- Article
A modified quasi-Newton diagonal update algorithm for total variation denoising problems and nonlinear monotone equations with applications in compressive sensing.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 3, p. 500, doi. 10.1002/nla.1968
- By:
- Publication type:
- Article
Some Remarks on the Barrier Lemma and K-monotonicity.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 5, p. 431, doi. 10.1002/nla.1680020505
- By:
- Publication type:
- Article
Monotone nonlinear finite-volume method for nonisothermal two-phase two-component flow in porous media.
- Published in:
- International Journal for Numerical Methods in Fluids, 2017, v. 84, n. 6, p. 352, doi. 10.1002/fld.4352
- By:
- Publication type:
- Article
Issue Information.
- Published in:
- International Journal for Numerical Methods in Fluids, 2017, v. 84, n. 6, p. 307, doi. 10.1002/fld.4314
- Publication type:
- Article
A fully‐mixed finite element method for the coupling of the Navier–Stokes and Darcy–Forchheimer equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 3, p. 2550, doi. 10.1002/num.22745
- By:
- Publication type:
- Article
Equal‐order finite elements with nodal projection stabilization for Darcy–Forchheimer model.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1464, doi. 10.1002/num.22591
- By:
- Publication type:
- Article
Monotone first-order weighted schemes for scalar conservation laws.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 6, p. 2133, doi. 10.1002/num.21796
- By:
- Publication type:
- Article
Simple numerical method to study traveling-wave solutions of a diffusive problem with nonlinear advection and reaction.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 5, p. 1694, doi. 10.1002/num.21772
- By:
- Publication type:
- Article
A new non-augmented and momentum-conserving fully-mixed finite element method for a coupled flow-transport problem.
- Published in:
- Calcolo, 2022, v. 59, n. 1, p. 1, doi. 10.1007/s10092-021-00451-4
- By:
- Publication type:
- Article
A hybrid extragradient method for a general split equality problem involving resolvents and pseudomonotone bifunctions in Banach spaces.
- Published in:
- Calcolo, 2019, v. 56, n. 4, p. N.PAG, doi. 10.1007/s10092-019-0341-4
- By:
- Publication type:
- Article
A strong convergence theorem for a general split equality problem with applications to optimization and equilibrium problem.
- Published in:
- Calcolo, 2018, v. 55, n. 4, p. 1, doi. 10.1007/s10092-018-0290-3
- By:
- Publication type:
- Article
A new splitting method for monotone inclusions of three operators.
- Published in:
- Calcolo, 2019, v. 56, n. 1, p. 1, doi. 10.1007/s10092-018-0299-7
- By:
- Publication type:
- Article
Comments on 'A three-term derivative-free projection method for nonlinear monotone system of equations'.
- Published in:
- Calcolo, 2017, v. 54, n. 4, p. 1213, doi. 10.1007/s10092-017-0224-5
- By:
- Publication type:
- Article
Variable time-step ϑ-scheme for nonlinear evolution equations governed by a monotone operator.
- Published in:
- Calcolo, 2009, v. 46, n. 3, p. 187, doi. 10.1007/s10092-009-0007-8
- By:
- Publication type:
- Article
A note on double splittings of different monotone matrices.
- Published in:
- Calcolo, 2009, v. 46, n. 4, p. 261, doi. 10.1007/s10092-009-0011-z
- By:
- Publication type:
- Article
Descent method for monotone mixed variational inequalities.
- Published in:
- Calcolo, 2008, v. 45, n. 1, p. 1, doi. 10.1007/s10092-008-0140-9
- By:
- Publication type:
- Article
Degree Sequences and the Existence of k-Factors.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 2, p. 149, doi. 10.1007/s00373-011-1044-z
- By:
- Publication type:
- Article
Sharp energy estimates for nonlinear fractional diffusion equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 233, doi. 10.1007/s00526-012-0580-6
- By:
- Publication type:
- Article
De Giorgi type results for elliptic systems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 809, doi. 10.1007/s00526-012-0536-x
- By:
- Publication type:
- Article
Variational formulation and structural stability of monotone equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 273, doi. 10.1007/s00526-012-0519-y
- By:
- Publication type:
- Article
On coercivity and regularity for linear elliptic systems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 1/2, p. 65, doi. 10.1007/s00526-010-0334-2
- By:
- Publication type:
- Article
Pseudo Symmetric Solutions to Two Classes of BVPs.
- Published in:
- Wireless Personal Communications, 2018, v. 102, n. 4, p. 2987, doi. 10.1007/s11277-018-5320-6
- By:
- Publication type:
- Article
Approximate Solution of Nonlinear Discrete Equations of Convolution Type.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 5, p. 566, doi. 10.1007/s10958-014-2012-y
- By:
- Publication type:
- Article
Local Solarity of Suns in Normed Linear Spaces.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 4, p. 447, doi. 10.1007/s10958-014-1726-1
- By:
- Publication type:
- Article
Discrete Spectrum of Cross-Shaped Quantum Waveguides.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 3, p. 346, doi. 10.1007/s10958-014-1662-0
- By:
- Publication type:
- Article
Additive matrix maps that are monotone with respect to the orders induced by the group inverse.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 5, p. 659, doi. 10.1007/s10958-013-1493-4
- By:
- Publication type:
- Article
Global Conjugation of Solutions of a Hyperbolic Problem along an Unknown Contact Boundary.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 3, p. 329, doi. 10.1007/s10958-013-1321-x
- By:
- Publication type:
- Article
Homogenization of boundary value problems for monotone operators in perforated domains with rapidly oscillating boundary conditions of fourier type.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 1, p. 109, doi. 10.1007/s10958-011-0450-3
- By:
- Publication type:
- Article
A certain feature of logarithmic spirals.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 5, p. 546, doi. 10.1007/s10958-011-0365-z
- By:
- Publication type:
- Article
Short spirals.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 5, p. 517, doi. 10.1007/s10958-011-0361-3
- By:
- Publication type:
- Article
On integral conditions in the mapping theory.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 4, p. 397, doi. 10.1007/s10958-011-0257-2
- By:
- Publication type:
- Article
Nonlinear singular integral equations in lebesgue spaces.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 155, doi. 10.1007/s10958-011-0237-6
- By:
- Publication type:
- Article
On the constructive characterization of threshold functions.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 169, n. 4, p. 541, doi. 10.1007/s10958-010-0060-5
- By:
- Publication type:
- Article
On the existence of global-in-time weak solutions and scaling laws for Kolmogorov's two-equation model for turbulence.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 9, p. 1, doi. 10.1002/zamm.202000019
- By:
- Publication type:
- Article
Homogenization of nonlinear parabolic equations with hysteresis.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 10, p. 1, doi. 10.1002/zamm.201900323
- By:
- Publication type:
- Article
Global weak solutions to a Vlasov‐Fokker‐Planck/compressible non‐Newtonian fluid system of equations.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 4, p. 1, doi. 10.1002/zamm.201900091
- By:
- Publication type:
- Article
Existence of a class of variational inequalities modelling quasi‐static viscoelastic contact problems.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 5, p. N.PAG, doi. 10.1002/zamm.201800172
- By:
- Publication type:
- Article
Convergence of monotone operators with respect to measures.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 5, p. 617, doi. 10.1002/zamm.201600112
- By:
- Publication type:
- Article